# SDR ASAA2012063092448

- Difficulty date: June 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 19,627 hours, 6,105 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 7775
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,495 hours, 9,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE READING LT 25 PSI, RT 44 PSI BOTH  FL370 & FL 340.  GROUNDED - YES. PERFORMED PNEU SYST.  TROUBLESHOOTING REF 36-11-00-700-804.  R & R PRECOOLER CONTROL VALVE REF 36-12-02.  R & R PRSOV REF 36-11-04.  R & R HIGH STAGE REGULATOR REF 36-11-07, LEAK CHECKS NORMAL FOR ALL 3 PARTS.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST REF MM 36-11-00-710-801.  OPS CHECKED GOOD.
